Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Note on group postulates


Authors: Herbert Boggs and G. Y. Rainich
Journal: Bull. Amer. Math. Soc. 43 (1937), 81-84
DOI: https://doi.org/10.1090/S0002-9904-1937-06498-6
Cited work: Bull. Amer. Math. Soc., Volume 40, Number 10 (1934), 698--701
MathSciNet review: 1563491
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1937-06498-6